$C^*$-basic construction between non-balanced quantum doubles
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 611-621
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
For finite groups $X$, $G$ and the right $G$-action on $X$ by group automorphisms, the non-balanced quantum double $D(X;G)$ is defined as the crossed product $(\Bbb {C}X^{\rm op})^*\rtimes \Bbb {C}G$. We firstly prove that $D(X;G)$ is a finite-dimensional Hopf $C^*$-algebra. For any subgroup $H$ of $G$, $D(X;H)$ can be defined as a Hopf $C^*$-subalgebra of $D(X;G)$ in the natural way. Then there is a conditonal expectation from $D(X;G)$ onto $D(X;H)$ and the index is $[G;H]$. Moreover, we prove that an associated natural inclusion of non-balanced quantum doubles is the crossed product by the group algebra.
For finite groups $X$, $G$ and the right $G$-action on $X$ by group automorphisms, the non-balanced quantum double $D(X;G)$ is defined as the crossed product $(\Bbb {C}X^{\rm op})^*\rtimes \Bbb {C}G$. We firstly prove that $D(X;G)$ is a finite-dimensional Hopf $C^*$-algebra. For any subgroup $H$ of $G$, $D(X;H)$ can be defined as a Hopf $C^*$-subalgebra of $D(X;G)$ in the natural way. Then there is a conditonal expectation from $D(X;G)$ onto $D(X;H)$ and the index is $[G;H]$. Moreover, we prove that an associated natural inclusion of non-balanced quantum doubles is the crossed product by the group algebra.
DOI :
10.21136/CMJ.2024.0022-24
Classification :
16S35, 46L05
Keywords: non-balanced quantum double; $C^*$-basic construction; crossed product; action
Keywords: non-balanced quantum double; $C^*$-basic construction; crossed product; action
@article{10_21136_CMJ_2024_0022_24,
author = {Xin, Qiaoling and Cao, Tianqing},
title = {$C^*$-basic construction between non-balanced quantum doubles},
journal = {Czechoslovak Mathematical Journal},
pages = {611--621},
year = {2024},
volume = {74},
number = {2},
doi = {10.21136/CMJ.2024.0022-24},
mrnumber = {4764543},
zbl = {07893402},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0022-24/}
}
TY - JOUR AU - Xin, Qiaoling AU - Cao, Tianqing TI - $C^*$-basic construction between non-balanced quantum doubles JO - Czechoslovak Mathematical Journal PY - 2024 SP - 611 EP - 621 VL - 74 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0022-24/ DO - 10.21136/CMJ.2024.0022-24 LA - en ID - 10_21136_CMJ_2024_0022_24 ER -
%0 Journal Article %A Xin, Qiaoling %A Cao, Tianqing %T $C^*$-basic construction between non-balanced quantum doubles %J Czechoslovak Mathematical Journal %D 2024 %P 611-621 %V 74 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0022-24/ %R 10.21136/CMJ.2024.0022-24 %G en %F 10_21136_CMJ_2024_0022_24
Xin, Qiaoling; Cao, Tianqing. $C^*$-basic construction between non-balanced quantum doubles. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 611-621. doi: 10.21136/CMJ.2024.0022-24
Cité par Sources :